Контакты/Проезд  Доставка и Оплата Помощь/Возврат
История
  +7(495) 980-12-10
  пн-пт: 10-18 сб,вс: 11-18
  shop@logobook.ru
   
    Поиск книг                    Поиск по списку ISBN Расширенный поиск    
Найти
  Зарубежные издательства Российские издательства  
Авторы | Каталог книг | Издательства | Новинки | Учебная литература | Акции | Хиты | |
 

Elliptic and Parabolic Equations Involving the Hardy-Leray Potential, Fernando Soria de Diego, Ireneo Peral Alonso


Варианты приобретения
Цена: 21747.00р.
Кол-во:
 о цене
Наличие: Отсутствует. 
Возможна поставка под заказ. Дата поступления на склад уточняется после оформления заказа


Добавить в корзину
в Мои желания

Автор: Fernando Soria de Diego, Ireneo Peral Alonso
Название:  Elliptic and Parabolic Equations Involving the Hardy-Leray Potential
ISBN: 9783110605600
Издательство: Walter de Gruyter
Классификация: ISBN-10: 3110605600
Обложка/Формат: Ebook
Страницы: 514
Вес: 0.00 кг.
Дата издания: 22.02.2021
Серия: Mathematics
Язык: English
Читательская аудитория: Professional and scholarly
Ключевые слова: Calculus & mathematical analysis,Calculus of variations,Differential calculus & equations, MATHEMATICS / Differential Equations / Partial,MATHEMATICS / Mathematical Analysis
Рейтинг:
Поставляется из: Германии
Описание:

The series is devoted to the publication of high-level monographs which cover the whole spectrum of current nonlinear analysis and applications in various fields, such as optimization, control theory, systems theory, mechanics, engineering, and other sciences. One of its main objectives is to make available to the professional community expositions of results and foundations of methods that play an important role in both the theory and applications of nonlinear analysis. Contributions which are on the borderline of nonlinear analysis and related fields and which stimulate further research at the crossroads of these areas are particularly welcome.

Editor-in-Chief
Jurgen Appell, Wurzburg, Germany

Honorary and Advisory Editors
Catherine Bandle, Basel, Switzerland
Alain Bensoussan, Richardson, Texas, USA
Avner Friedman, Columbus, Ohio, USA
Umberto Mosco, Worcester, Massachusetts, USA

Editorial Board
Manuel del Pino, Bath, UK, and Santiago, Chile
Mikio Kato, Nagano, Japan
Wojciech Kryszewski, Torun, Poland
Vicentiu D. Radulescu, Krakow, Poland
Simeon Reich, Haifa, Israel

Please submit book proposals to Jurgen Appell.

Titles in planning include
Ireneo Peral Alonso and Fernando Soria, Elliptic and Parabolic Equations Involving the Hardy–Leray Potential (2020)
Cyril Tintarev, Profile Decompositions and Cocompactness: Functional-Analytic Theory of Concentration Compactness (2020)
Takashi Suzuki, Semilinear Elliptic Equations: Classical and Modern Theories (2021)




Nonlinear parabolic and elliptic equations

Автор: Pao, C. V.
Название: Nonlinear parabolic and elliptic equations
ISBN: 1461363233 ISBN-13(EAN): 9781461363231
Издательство: Springer
Рейтинг:
Цена: 23757.00 р.
Наличие на складе: Есть у поставщика Поставка под заказ.

Описание: In response to the growing use of reaction diffusion problems in many fields, this monograph gives a systematic treatment of a class of nonlinear parabolic and elliptic differential equations and their applications these problems. It is an important reference for mathematicians and engineers, as well as a practical text for graduate students.

Semigroups of Bounded Operators and Second-Order Elliptic and Parabolic Partial Differential Equations

Автор: Lorenzi, Luca , Rhandi, Adbelaziz
Название: Semigroups of Bounded Operators and Second-Order Elliptic and Parabolic Partial Differential Equations
ISBN: 0367206293 ISBN-13(EAN): 9780367206291
Издательство: Taylor&Francis
Рейтинг:
Цена: 29093.00 р.
Наличие на складе: Есть у поставщика Поставка под заказ.

Описание: This book aims to propose a unified approach to elliptic and parabolic equations with bounded and smooth coefficients. The book will highlight the connections between these equations and the theory of semigroups of operators.

Elliptic and Parabolic Equations

Автор: Joachim Escher; Elmar Schrohe; J?rg Seiler; Christ
Название: Elliptic and Parabolic Equations
ISBN: 3319381504 ISBN-13(EAN): 9783319381503
Издательство: Springer
Рейтинг:
Цена: 15372.00 р.
Наличие на складе: Есть у поставщика Поставка под заказ.

Описание: The international workshop on which this proceedings volume is based on brought together leading researchers in the field of elliptic and parabolic equations.

Singular Solutions of Nonlinear Elliptic and Parabolic Equations

Автор: Alexander A. Kovalevsky, Igor I. Skrypnik, Andrey E. Shishkov
Название: Singular Solutions of Nonlinear Elliptic and Parabolic Equations
ISBN: 3110315483 ISBN-13(EAN): 9783110315486
Издательство: Walter de Gruyter
Цена: 33463.00 р.
Наличие на складе: Есть у поставщика Поставка под заказ.

Описание: This monograph looks at several trends in the investigation of singular solutions of nonlinear elliptic and parabolic equations. It discusses results on the existence and properties of weak and entropy solutions for elliptic second-order equations and some classes of fourth-order equations with L1-data and questions on the removability of singularities of solutions to elliptic and parabolic second-order equations in divergence form. It looks at localized and nonlocalized singularly peaking boundary regimes for different classes of quasilinear parabolic second- and high-order equations in divergence form.The book will be useful for researchers and post-graduate students that specialize in the field of the theory of partial differential equations and nonlinear analysis.Contents:ForewordPart I: Nonlinear elliptic equations with L^1-dataNonlinear elliptic equations of the second order with L^1-dataNonlinear equations of the fourth order with strengthened coercivity and L^1-dataPart II: Removability of singularities of the solutions of quasilinear elliptic and parabolic equations of the second orderRemovability of singularities of the solutions of quasilinear elliptic equationsRemovability of singularities of the solutions of quasilinear parabolic equationsQuasilinear elliptic equations with coefficients from the Kato classPart III: Boundary regimes with peaking for quasilinear parabolic equationsEnergy methods for the investigation of localized regimes with peaking for parabolic second-order equationsMethod of functional inequalities in peaking regimes for parabolic equations of higher ordersNonlocalized regimes with singular peakingAppendix: Formulations and proofs of the auxiliary resultsBibliography

Elliptic and Parabolic Equations Involving the Hardy-Leray Potential

Автор: Fernando Soria de Diego, Ireneo Peral Alonso
Название: Elliptic and Parabolic Equations Involving the Hardy-Leray Potential
ISBN: 3110603462 ISBN-13(EAN): 9783110603460
Издательство: Walter de Gruyter
Рейтинг:
Цена: 21747.00 р.
Наличие на складе: Есть у поставщика Поставка под заказ.

Описание:

The series is devoted to the publication of high-level monographs which cover the whole spectrum of current nonlinear analysis and applications in various fields, such as optimization, control theory, systems theory, mechanics, engineering, and other sciences. One of its main objectives is to make available to the professional community expositions of results and foundations of methods that play an important role in both the theory and applications of nonlinear analysis. Contributions which are on the borderline of nonlinear analysis and related fields and which stimulate further research at the crossroads of these areas are particularly welcome.

Editor-in-Chief
Jurgen Appell, Wurzburg, Germany

Honorary and Advisory Editors
Catherine Bandle, Basel, Switzerland
Alain Bensoussan, Richardson, Texas, USA
Avner Friedman, Columbus, Ohio, USA
Umberto Mosco, Worcester, Massachusetts, USA

Editorial Board
Manuel del Pino, Bath, UK, and Santiago, Chile
Mikio Kato, Nagano, Japan
Wojciech Kryszewski, Torun, Poland
Vicentiu D. Radulescu, Krakow, Poland
Simeon Reich, Haifa, Israel

Please submit book proposals to Jurgen Appell.

Titles in planning include
Ireneo Peral Alonso and Fernando Soria, Elliptic and Parabolic Equations Involving the Hardy–Leray Potential (2020)
Cyril Tintarev, Profile Decompositions and Cocompactness: Functional-Analytic Theory of Concentration Compactness (2020)
Takashi Suzuki, Semilinear Elliptic Equations: Classical and Modern Theories (2021)

Controllability and Stabilization of Parabolic Equations

Автор: VIOREL BARBU
Название: Controllability and Stabilization of Parabolic Equations
ISBN: 3319766651 ISBN-13(EAN): 9783319766652
Издательство: Springer
Рейтинг:
Цена: 13974.00 р.
Наличие на складе: Есть у поставщика Поставка под заказ.

Описание: This monograph presents controllability and stabilization methods in control theory that solve parabolic boundary value problems.


ООО "Логосфера " Тел:+7(495) 980-12-10 www.logobook.ru
   В Контакте     В Контакте Мед  Мобильная версия